# SDR 2005UALA00452

- Difficulty date: May 18, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 49,073 hours, 26,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Row 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHTS FROM ROW 17 AFT INOP.  FEEDER CABLE CUT OR DAMAGED - REPLACED.
